# SDR AALA202207112357

- Difficulty date: May 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: D5211085020100
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FORWARD PASSENGER / CREW DOOR AFT LOWER CORNER EXTERNAL SKIN WORN AT DOOR BEAM 1 AND DOOR STATION XP820. REPAIRED DOOR SKIN PER SRM 52-10-00-30.
